Sudafed Decongestant Liquid 100ml

£3.99
100 ML | £3.99 per 100ML
2625547

Sudafed Decongestant Liquid unblocks your nasal congestion, clears catarrh, non drowsy.
See details below, always read the label

Suitable for: Adults and children 6 years and over.
Active ingredients: Pseudoephedrine Hydrochloride 30mg.
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 12 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately next day delivery is unavaliable for this product

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

Sudafed Decongestant liquid with pseudoephedrine hydrochloride helps clear stuffy noses, blocked sinuses and sinus pressure associated with colds.

Suitable for

Adults and children 6 years and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

For oral use only.


Adults and children aged 12 years and over: two 5ml spoonfuls. Take every 4 - 6 hours. Do not take more than 4 doses in 24 hours.

Children 6 - 12 years: one 5ml spoonful. Do not give to a child under 12 years old for more than 5 days without advice from a doctor.


Do not use in children under 6 years of age.

Do not exceed the stated dose.

Hazards and Cautions

Before taking this product:


As with all medicines, if you are pregnant, breast feeding or taking any other medicines, consult your doctor or pharmacist before taking this product.

If symptoms persist or worsen consult your doctor or pharmacist.

Check that the cap is securely engaged at all times.


Storage
Store below 25°c.

Protect from light.

Keep out of the reach and sight of children.


Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Pseudoephedrine Hydrochloride 30mg.

Ingredients

Active ingredients: Each 5ml of liquid contains Pseudoephedrine hydrochloride 30mg

Other ingredients: Citric acid monohydrate, Sucrose, Glycerol, Methyl hydroxybenzoate (E218), Sodium benzoate (E211), ponceau 4R (E124), raspberry falvour and water.

Sodium content: 0.8mg/5ml - see leaflet for more details.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.